# SDR FDEA201002150424

- Difficulty date: February 15, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 41,628 hours, 29,252 cycles
- Engine: Pwa JT9D*
- Engine time: 32,728 hours, 18,998 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TOGA POWER SET ON T/O, GOT A NR 1 ENG HIGH OIL PRESS LIGHT. REJECTED T/O. ALSO DURING START THE NR 1 ENG HIGH OIL PRESSURE LIGHT CAME ON FOR 1 MIN.  GROUND RAN ENGINE IAW JRH SEVERAL TIMES.  OIL PRESSURE FOR NR 1 ENG NEVER EXCEEDED 50 PSI. ALL  ENGINE PARAMETERS ARE NORMAL. NO HISTORY FOR LAST  90 DAYS.  ACFT IS OK FOR SERVICE.  NEXT LEG REPORTED NO PROBLEMS TSI OPENED TO REPLACE OIL PRESS TRANSMITTER - PRECAUTIONARY, FINAL.
